# SDR CA090703004

- Difficulty date: July 2, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 250, LOSS OF PWR ON LT ENGINE.  LT ENGINE THROTTLE RETARDED TO IDLE.  UNABLE TO GET CLIMB THRUST ON LT ENGINE.  LT ENGINE THROTTLE RETARDED TO IDLE. FLIGHT ABORTED AND RETURN TO ORIGIN AIRPORT.  PROBLEM TO REACH TOP ON GROUND TESTINGS. REMOVED LT ENGINE MFP AND MFC.  LT ENGINE MFP AND MFC SENT TO THE SHOP. LT ENGINE IS BEING REPLACED DUE TO M50 PARTICLES FOUND (THIS ENGINE WAS ON WATCH).  THIS IS NOT BELIEVED TO BE THE CAUSE OF THE POWER LOSS.  NB: STILL MISSING INFORMATION AT THE PRESENT TIME.
